# SDR QXEA200702040

- Difficulty date: December 30, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 16,556 hours, 16,701 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Switch
- Part number: 8209076
- Part serial: 0214
- Condition: Malfunctioned
- Location: Bleed Overtemp
- Part time: 120 hours, 109 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - NR 2 BLEED HOT CAUTION LIGHT CAME ON DURING CRUISE FLIGHT.  WHEN OFF AFTER DOING CHECKLIST.  MAINTENANCE REPLACED THE BLEED OVERTEMP SWITCH.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
